# SDR SWAA2024122775356

- Difficulty date: December 9, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH TRANSITION ANGLE BETWEEN 500A THRU 500I REQUIRES REPLACEMENT. REMOVED RT TRANSITION ANGLE. IAW SRM 51-40-02,  LOCATED AND DRILLED NEW FASTENER HOLES ON FWD CARGO RT TRANSITION ANGLE, ALODINED AND PAINTED AS REQUIRED. IAW SRM 51-40-02,  REMOVED AND REPLACED FWD CARGO PIT RH TRANSITION ANGLE BETWEEN 500A THRU 500I. IAW SRM 51-4002.  REMOVED AND REPLACED FWD CARGO RT TRANSITION ANGLE BETWEEN 500A-500I IAW SRM 51-40-02.
